Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 296, NWS Tulsa, OK

November 17, 2015Creek County, Osage County, Pawnee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Nov 17, 2015, 2:22 AM CST for Creek County, Osage County, Pawnee County, Oklahoma. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 17, 2015, 2:22 AM CST (08:22 UTC)
Expired
Nov 17, 2015, 3:15 AM CST
In force
53 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Creek County, OK, Osage County, OK, Pawnee County, OK

The radar

The Tulsa radar (KINX), 101 km from the middle of the area, began a volume at 08:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 17, 1:48 AM CSTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 8.4 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2015-11-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 193 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2015-11-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 388 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
193 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
507 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
388 m²/s²
0-3 km storm-relative helicity
417 m²/s²
Significant tornado parameter
0.4
Supercell composite
5.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

407 
WUUS54 KTSA 170822
SVRTSA
OKC037-113-117-170915-
/O.NEW.KTSA.SV.W.0296.151117T0822Z-151117T0915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
222 AM CST TUE NOV 17 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OSAGE COUNTY IN NORTHEASTERN OKLAHOMA...
  PAWNEE COUNTY IN NORTHEASTERN OKLAHOMA...
  NORTHWESTERN CREEK COUNTY IN NORTHEASTERN OKLAHOMA...

* UNTIL 315 AM CST

* AT 222 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES SOUTH OF HARDY TO 4 MILES WEST OF QUAY...
  MOVING EAST AT 45 MPH.

  HAZARD...70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  NORTHWESTERN TULSA...             BARTLESVILLE...
  SAND SPRINGS...                   PAWHUSKA...
  PAWNEE...                         SKIATOOK...
  HOMINY...                         CLEVELAND...
  MANNFORD...                       FAIRFAX...
  BARNSDALL...                      OILTON...
  SHIDLER...                        WYNONA...
  JENNINGS...                       RALSTON...
  AVANT...                          WESTPORT...
  OSAGE...                          BURBANK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3700 9601 3619 9601 3616 9612 3616 9630
      3611 9630 3603 9662 3616 9662 3616 9682
      3624 9682 3625 9692 3655 9693 3658 9689
      3660 9694 3668 9694 3675 9689 3674 9683
      3677 9682 3678 9675 3700 9675
TIME...MOT...LOC 0822Z 254DEG 39KT 3687 9680 3618 9679 

HAIL...<.75IN
WIND...70MPH
 
$$
2 follow-up statements
905 
WWUS54 KTSA 170837
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
237 AM CST TUE NOV 17 2015

OKC037-113-117-170915-
/O.CON.KTSA.SV.W.0296.000000T0000Z-151117T0915Z/
OSAGE OK-PAWNEE OK-CREEK OK-
237 AM CST TUE NOV 17 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CST
FOR OSAGE...PAWNEE AND NORTHWESTERN CREEK COUNTIES...

AT 237 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES WEST OF SHIDLER TO 8 MILES EAST OF FAIRFAX TO
NEAR MARAMEC...MOVING EAST AT 50 MPH.

HAZARD...70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
NORTHWESTERN TULSA...             BARTLESVILLE...
SAND SPRINGS...                   PAWHUSKA...
PAWNEE...                         SKIATOOK...
HOMINY...                         CLEVELAND...
MANNFORD...                       FAIRFAX...
BARNSDALL...                      OILTON...
SHIDLER...                        WYNONA...
JENNINGS...                       RALSTON...
AVANT...                          WESTPORT...
OSAGE...                          BURBANK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3700 9601 3619 9601 3616 9612 3616 9630
      3611 9630 3603 9662 3616 9662 3616 9682
      3624 9682 3625 9692 3655 9693 3658 9689
      3660 9694 3668 9694 3675 9689 3674 9683
      3677 9682 3678 9675 3700 9675
TIME...MOT...LOC 0837Z 251DEG 45KT 3678 9671 3658 9654 3624 9670 

HAIL...<.75IN
WIND...70MPH
 
$$
935 
WWUS54 KTSA 170850
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
250 AM CST TUE NOV 17 2015

OKC037-113-117-170915-
/O.CON.KTSA.SV.W.0296.000000T0000Z-151117T0915Z/
OSAGE OK-PAWNEE OK-CREEK OK-
250 AM CST TUE NOV 17 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CST
FOR OSAGE...PAWNEE AND NORTHWESTERN CREEK COUNTIES...

AT 249 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHEAST OF FORAKER TO 4 MILES NORTHWEST OF
WYNONA TO HALLETT...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO ROOFS...SIDING AND TREES IS POSSIBLE. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
NORTHWESTERN TULSA...             BARTLESVILLE...
SAND SPRINGS...                   PAWHUSKA...
PAWNEE...                         SKIATOOK...
HOMINY...                         CLEVELAND...
MANNFORD...                       FAIRFAX...
BARNSDALL...                      OILTON...
SHIDLER...                        WYNONA...
JENNINGS...                       RALSTON...
AVANT...                          WESTPORT...
OSAGE...                          BURBANK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3700 9601 3619 9601 3616 9612 3616 9630
      3611 9630 3603 9662 3616 9662 3616 9682
      3624 9682 3625 9692 3655 9693 3658 9689
      3660 9694 3668 9694 3675 9689 3674 9683
      3677 9682 3678 9675 3700 9675
TIME...MOT...LOC 0849Z 256DEG 39KT 3691 9652 3659 9639 3622 9656 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 16, 11:08 PM CST, 3 hours 14 minutes earlier.

Area forecast discussion, Nov 16, 11:08 PM CST, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
1108 PM CST MON NOV 16 2015

.DISCUSSION...

The 06z TAF discussion is included below...

&&

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
There was no major change in forecast reasoning or timing from the
00z forecast. Sct tsra over the area thru 10z...followed by a
squall line which should affect E OK sites between 10z and 13z.
Line will be weakening by the time it reaches NW AR sites. Low
MVFR/IFR cigs will prevail until Pacific front clears things out
fm W to E during the day Tuesday. All sites should be back to VFR
by afternoon. A gusty south to southeast wind will prevail thru
the period.

Lacy

&&

.PREV DISCUSSION... /ISSUED 907 PM CST MON NOV 16 2015/

..UPDATE...

DISCUSSION...
Scattered thunderstorms are becoming more numerous across the
region at this time. This activity has not been very strong as of
yet, but will continue to intensify as the night continues.
Overnight low temperatures have already been reached and
temperatures have begun to rise slowly. The current forecast
remains accurate and will not be updated at this time.

PREV DISCUSSION... /ISSUED 530 PM CST MON NOV 16 2015/

DISCUSSION...

The 00z TAF discussion is included below.

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
A strong storm system will be moving into the Plains over the next
24 hours. Widespread low cigs/vsbys and scattered showers/storms
will accompany the system...with a grand finale expected late
tonight into Tuesday morning in the form of a squall line. This
line will be weakening...especially as it tracks east of the
highway 75 corridor. A return to VFR conditions are expected by
the end of the day on Tuesday at all sites behind the Pacific
front.

Lacy

PREV DISCUSSION... /ISSUED 301 PM CST MON NOV 16 2015/

DISCUSSION...
Severe weather and flooding concerns will peak in the next 12 to
18 hours or so, with things largely east of the forecast area by
this same time tomorrow. Warm advection precipitation is expanding
across Oklahoma and Arkansas this afternoon and will continue
overnight. Short term model data are consistent with the
GFS/Canadian persistent trends showing a more intense batch of
warm advection precipitation associated with the low level jet
axis moving northeastward from south central Oklahoma into
southwest Missouri after midnight tonight, in advance of the main
convective band along the dryline/cold front. This should provide
the first batch of heavier rainfall, followed by that along the
dryline/cold front closer to dawn. Will not change the timing of
the Flash Flood Watch at this time, but would not be surprised if
the watch is cancelled early tomorrow, with the heaviest rain
likely to be well into Arkansas by midday.

Severe weather concerns will be focused on the dryline/cold front
convection, with a squall line likely to move eastward through the
morning hours tomorrow. Overall, instability will be fairly
limited, especially north of Interstate 40, but very strong wind
shear (35 to 45 kts in the 0-1km layer) will support a heightened
severe weather threat, including the potential for QLCS tornadoes
beginning during the predawn hours. The threat will continue after
dawn mainly across parts of southeast Oklahoma and perhaps west
central Arkansas.

Temperature wise, both tonight and tomorrow will feature non-
diurnal temperature trends with lows tonight likely to happen this
evening due to the warm advection with the northward moving warm
front and highs tomorrow during the morning hours due to the cold
advection following the front. For the remainder of the week near
to below normal temperatures will be likely in most spots with
freezing temperatures possible Friday morning.

Even colder weather still looks in the offing for the weekend
behind another front Friday night into Saturday. Rain chances do
not look particularly strong with moisture lacking, but will carry
a slight chance along the front. More substantial rainfall chances
may arrive toward the beginning of next week as the upper level
flow flattens and another disturbance approaches from the west.
Confidence is low enough at this range that this potential will
only be covered by slight chance POPs as well.

TSA Watches/Warnings/Advisories...
OK...Flash Flood Watch through Tuesday afternoon for OKZ049-053-063-
     068>076.

AR...Flash Flood Watch through Tuesday afternoon for ARZ001-002-010-
     011-019-020-029.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   60  64  42  64 / 100  70  10   0
FSM   59  68  43  62 / 100 100  10   0
MLC   60  63  43  65 / 100  90  10   0
BVO   60  64  38  62 / 100  50  20   0
FYV   60  69  40  57 / 100 100  20   0
BYV   59  67  42  57 / 100 100  20   0
MKO   60  64  42  63 / 100  90  10   0
MIO   60  67  41  60 / 100 100  20   0
F10   61  63  42  65 / 100  70  10   0
HHW   61  64  42  65 / 100 100  10   0

&&

.TSA Watches/Warnings/Advisories...
OK...Flash Flood Watch through Tuesday afternoon for OKZ049-053-063-
     068>076.

AR...Flash Flood Watch through Tuesday afternoon for ARZ001-002-010-
     011-019-020-029.

&&

AVIATION...30
Hazardous weather outlook, Nov 17, 1:38 AM CST, 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
138 AM CST TUE NOV 17 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-171130-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
138 AM CST TUE NOV 17 2015

...SEVERE WEATHER AND FLOODING POTENTIAL INCREASING EARLY THIS
   MORNING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...EARLY THIS MORNING THROUGH TONIGHT.

TORNADO.
	RISK...ELEVATED.
	AREA...GENERALLY SOUTH OF A LINE FROM SHIDLER...OKMULGEE TO POTEAU.
	ONSET...AFTER 3 AM.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA... EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...AFTER 3 AM.

	AREA AT GREATEST RISK...SOUTH OF INTERSTATE 40.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...FAR EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A LINE OF THUNDERSTORMS MOVING THROUGH CENTRAL OKLAHOMA WILL MOVE
INTO PORTIONS OF EASTERN OKLAHOMA AFTER 3 AM. THE LINE OF STORMS IS
EXPECTED TO BE NEAR A TULSA TO MCALESTER LINE AROUND 6 AM...PUSHING
THROUGH WESTERN ARKANSAS BY AROUND 2 PM THIS AFTERNOON.

WIND SHEAR NEAR THE SURFACE WILL ENHANCE THE DAMAGING WIND POTENTIAL
WITH THIS LINE...AND ALSO SUPPORT SHORT LIVED TORNADOES. THE MOST
LIKELY AREAS FOR SEVERE WEATHER WILL BE ACROSS SOUTHEAST OKLAHOMA
WHERE INSTABILITY WILL BE THE HIGHEST. FLASH FLOODING WILL ALSO BE A
CONCERN AS THE LINE OF STORMS PASSES...WITH RAINFALL TOTALS OF 2 TO
4 INCHES COMMON FROM THROUGH TUESDAY AFTERNOON ACROSS FAR EASTERN
OKLAHOMA AND WESTERN ARKANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS POSSIBLE EARLY THIS
MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
WEDNESDAY THROUGH SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
COOL TEMPERATURES AND MOSTLY DRY CONDITIONS WILL PREVAIL INTO NEXT WEEKEND.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
SEVERE WEATHER WILL BE POSSIBLE THIS MORNING INTO EARLY AFTERNOON. ENSURE THAT
YOU ARE PREPARED TO RECEIVE WEATHER WARNINGS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Nov 16, 9:31 PM CST, 4 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
931 PM CST MON NOV 16 2015

OKZ073>075-170415-
PITTSBURG OK-HASKELL OK-LATIMER OK-
931 PM CST MON NOV 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PITTSBURG...LATIMER AND
HASKELL COUNTIES UNTIL 1015 PM CST...

AT 930 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF BLANCO TO 8 MILES SOUTH OF HARTSHORNE
TO 2 MILES SOUTHWEST OF DAMON...AND MOVING NORTHEAST AT 50 MPH.

WIND GUSTS TO 45 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
MCALESTER...                      WILBURTON...
STIGLER...                        HARTSHORNE...
KREBS...                          QUINTON...
KEOTA...                          RED OAK...
MCCURTAIN...                      CROWDER...
WHITEFIELD...                     ALDERSON...
KINTA...                          CANADIAN...
TAMAHA...                         BLANCO...
ARROWHEAD STATE PARK...           HIGGINS...
BLOCKER...                        ROBBERS CAVE STATE PARK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3467 9588 3525 9563 3525 9561 3522 9562
      3526 9551 3530 9550 3529 9546 3533 9540
      3526 9524 3543 9508 3537 9490 3535 9492
      3536 9484 3475 9511 3468 9533 3468 9551
      3462 9552 3460 9559 3460 9588
TIME...MOT...LOC 0330Z 203DEG 52KT 3466 9581 3472 9555 3482 9533

LACY
Special weather statement, Nov 16, 9:38 PM CST, 4 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
938 PM CST MON NOV 16 2015

OKZ065-066-170430-
OKFUSKEE OK-OKMULGEE OK-
938 PM CST MON NOV 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN OKFUSKEE AND OKMULGEE
COUNTIES UNTIL 1030 PM CST...

AT 937 PM CST...A CLUSTER OF THUNDERSTORMS WAS CENTERED 3 MILES
SOUTH OF WETUMKA...MOVING NORTHEAST AT 50 MPH.

WIND GUSTS TO AROUND 45 MPH WILL BE POSSIBLE WITH THIS CLUSTER OF
STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
OKMULGEE...                       OKEMAH...
OKFUSKEE...                       HENRYETTA...
MORRIS...                         BEGGS...
WELEETKA...                       DEWAR...
SCHULTER...                       GRAYSON...
HOFFMAN...                        CLEARVIEW...
PRESTON...                        PHAROAH...
OKMULGEE STATE PARK...            BRYANT...
ERAM...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 219 AND
243.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3564 9624 3564 9619 3575 9619 3584 9616
      3569 9571 3567 9571 3555 9580 3555 9582
      3552 9582 3546 9586 3546 9587 3544 9588
      3538 9592 3537 9598 3529 9598 3529 9637
TIME...MOT...LOC 0337Z 203DEG 51KT 3519 9627

LACY
Special weather statement, Nov 16, 10:05 PM CST, 4 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1005 PM CST MON NOV 16 2015

OKZ070>075-170445-
MUSKOGEE OK-PITTSBURG OK-MCINTOSH OK-HASKELL OK-SEQUOYAH OK-
LATIMER OK-
1005 PM CST MON NOV 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SEQUOYAH...EASTERN
MCINTOSH...NORTHEASTERN PITTSBURG...NORTHWESTERN LATIMER...
SOUTHEASTERN MUSKOGEE AND HASKELL COUNTIES UNTIL 1045 PM CST...

AT 1005 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTH OF KINTA TO 3 MILES NORTHWEST OF ROBBERS
CAVE STATE PARK TO 4 MILES SOUTH OF BLOCKER...AND MOVING NORTHEAST AT
55 MPH.

WIND GUSTS TO AROUND 45 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
SALLISAW...                       EUFAULA...
STIGLER...                        CHECOTAH...
WARNER...                         VIAN...
QUINTON...                        PORUM...
WEBBERS FALLS...                  KEOTA...
MCCURTAIN...                      WHITEFIELD...
KINTA...                          CANADIAN...
TAMAHA...                         ARROWHEAD STATE PARK...
BRIARTOWN...                      BLOCKER...
ROBBERS CAVE STATE PARK...        MC CURTAIN...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 261 AND
311.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3548 9558 3550 9504 3545 9469 3520 9491
      3520 9493 3518 9493 3494 9514 3497 9542
      3493 9568
TIME...MOT...LOC 0405Z 210DEG 49KT 3505 9522 3503 9539 3500 9557

LACY
Special weather statement, Nov 17, 12:17 AM CST, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1217 AM CST TUE NOV 17 2015

ARZ001-002-010-170700-
WASHINGTON AR-BENTON AR-CARROLL AR-
1217 AM CST TUE NOV 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CARROLL...BENTON AND
NORTHWESTERN WASHINGTON COUNTIES UNTIL 100 AM CST...

AT 1217 AM CST...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
SPRINGTOWN...MOVING NORTHEAST AT 50 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
SPRINGDALE...                     ROGERS...
BENTONVILLE...                    SILOAM SPRINGS...
BELLA VISTA...                    LOWELL...
PEA RIDGE...                      GENTRY...
TONTITOWN...                      CAVE SPRINGS...
DECATUR...                        HIGHFILL...
GARFIELD...                       GATEWAY...
BEAVER...                         SPRINGTOWN...
HIWASSE...                        CINCINNATI...
MILLER...                         CENTERTON...

LAT...LON 3601 9450 3623 9458 3650 9432 3650 9374
TIME...MOT...LOC 0617Z 217DEG 43KT 3621 9440

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 9:31 PM CSTSpecial Weather StatementTSAHaskell, Latimer, Pittsburg44 min
Nov 16, 9:38 PM CSTSpecial Weather StatementTSAOkmulgee52 min
Nov 16, 10:05 PM CSTSpecial Weather StatementTSAHaskell40 min
Nov 17, 1:56 AM CSTSevere Thunderstorm WarningTSAOsage, Pawnee34 min
Nov 17, 2:30 AM CSTSpecial Weather StatementTSAMcIntosh, Muskogee, Okmulgee, Wagoner45 min
Nov 17, 2:36 AM CSTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner39 min
Nov 17, 3:07 AM CSTSevere Thunderstorm WarningTSACraig, Creek, Nowata, Osage, Pawnee, Rogers and 2 more53 min
Nov 17, 3:11 AM CSTSevere Thunderstorm WarningTSACreek, Muskogee, Okfuskee, Okmulgee, Rogers, Tulsa and 1 more64 min
Nov 17, 3:58 AM CSTSpecial Weather StatementTSACraig, Nowata, Rogers, Tulsa, Washington62 min
Nov 17, 4:15 AM CSTSpecial Weather StatementTSAOkmulgee, Wagoner60 min
Nov 17, 4:20 AM CSTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner40 min
Nov 17, 4:48 AM CSTSpecial Weather StatementTSAMcIntosh, Pittsburg, Pushmataha57 min
Nov 17, 4:49 AM CSTSpecial Weather StatementTSACraig, Delaware, Mayes, Ottawa56 min
Nov 17, 4:50 AM CSTSpecial Weather StatementTSAMuskogee, Wagoner55 min
Nov 17, 5:23 AM CSTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha67 min
Nov 17, 5:29 AM CSTSevere Thunderstorm WarningTSAChoctaw, Pushmataha61 min
Nov 17, 5:41 AM CSTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah64 min
Nov 17, 5:49 AM CSTSpecial Weather StatementTSACherokee, Delaware, Muskogee41 min
Nov 17, 6:25 AM CSTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Sequoyah65 min
Nov 17, 6:29 AM CSTSevere Thunderstorm WarningTSAChoctaw, Latimer, LeFlore, Pushmataha61 min
Nov 17, 6:45 AM CSTSpecial Weather StatementTSASequoyah45 min
Nov 17, 7:02 AM CSTTornado WarningTSAAdair14 min
Nov 17, 7:18 AM CSTSpecial Weather StatementTSALeFlore, Sequoyah57 min
Nov 17, 1:25 PM CSTRiver Flood WarningTSACherokee47 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.